| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 137-140


M. K. Azarian
      On Bernoulli's differential equation
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6799-6803.

M. K. Azarian
      On exact differential equations of first order with two variables
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6805-6807.

Z. M. Nofal
      On the class of new better than used of life distributions
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6809-6817.

G. L. Silver
      Quadratic and cubic equations for five-point rectangular data arrays
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6819-6824.

C. S. Ryoo
      On the real zeros of weighted q-Euler polynomials
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6825-6830.

Qiang Chen, Bicheng Yang
      A half-discrete reverse Hilbert-type inequality with a logarithmic kernel
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6831-6841.

M.E. Ghitany, D. Karlis, D.K. Al-Mutairi, F.A. Al-Awadhi
      An EM algorithm for multivariate mixed Poisson regression models and its application
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6843-6856.

A. Caushi, A. Tato
      A statistical integral of Bohner type on Banach space
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6857-6870.

H. P. Azikri de Deus. G. S. P. Dupim
      Over structural nature of the thixotropic fluid behavior
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6871-6889.

M. A. Diop, M. Lo
      A note on the mean square stability of neutral stochastic partial functional integrodifferential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6891-6902.

N. H. Minh, D. V. Binh, N. T. Giang, N. A. Moldovyan
      Blind signature protocol based on difficulty of simultaneous solving two difficult problems
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6903-6910.

Houda Jouhari, El Mamoun Souidi
      Application of cyclic codes over Z_4 in steganography
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6911-6925.

L. M. Saha, N. Sahni
      Chaotic evaluations in a modified coupled logistic type predator-prey model
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6927-6942.

M. A. Marini
      Earnings, coalitions and the stability of firms
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6943-6957.

N. Viriyapong, E. Srisarakham, M. Thongmoon, C. Boonpok
      g-Hausdorff and \partial-Hausdorff fuzzy biclosure spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6959-6970.

Rozaimi Zakaria, Abd Fatah Wahab
      Fuzzy B-spline modeling of uncertainty data
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6971-6991.

B. Arunraj
      Hybrid fuzzy and mathematical model of immunological response
      Appl. Math. Sci., Vol. 6, 2012, no. 137-140, 6993-7000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |